# SDR AU010090

- Difficulty date: January 19, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Loop
- Condition: Faulty
- Location: Pneumatic Dist
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(AUS) WING LOOP A PNEUMATIC SYSTEM INOPERATIVE.
